Couldn't find what you looking for?

TRY OUR SEARCH!

I have been off of the Depo birth control shot for about a year and a half now. Since November of 07' I have been getting my periods but they have been irregular. Sometimes I get them for one week sometimes three weeks. Sometimes my cycle can be from 14 days to 33 days apart. It differs every month. I have also been trying to conceive but have not been successful. We have been trying for about six months or so and no luck. Its getting frustrating dealing with my body I just want to beat myself up. What is there to do? Any answers out there?

Loading...

Did you get a reply. I have same problem. I had no period for 3 years on depo. I had last shot march 2011 and for 1 year had no period. I was soooo relieved when my period came back after a year, I really want to conceive because I'm over 30 now. But I keep having a period. One is normal like it used to be, the other is weird and very dark and thick and less heavy. I don't want to look like a hypercondriac and go doctors.
Reply

Loading...